Advertisement

Alcune condizioni sufficienti per l’esistenza e l’unicità della soluzione di una disequazione variazionale non coerciva

  • 19 Accesses

  • 5 Citations

Summary

I give some hypothesis for existence and uniqueness of the solution of a variational inequality in non coercive form.

Bibliografia

  1. [1]

    G. F. Bottaro,Problema al contorno misto per equazioni ellittiche di tipo variazionale su insiemi non limitati, Rend. Accad. Naz. Lincei,55 (1973).

  2. [2]

    G. F. Bottaro -M. E. Marina,Problema di Dirichlet per equazioni ellittiche di tipo variazionale su insiemi non limitati, Boll. U.M.I., (4)8 (1973), pp. 46–56.

  3. [3]

    H. Brëzis -G. Stampacchia,Sur la régularité de la solution d’inequations elliptiques, Bull. Sur. Math. Franc.,96 (1968), pp. 153–180.

  4. [4]

    F. Browder,On the spectral theory of elliptic differential operator, I, Math. Annalen,142 (1961), pp. 22–130.

  5. [5]

    M. Chicco,Principio di massimo forte per sottosoluzioni di equazioni ellittiche di tipo variazionale, Boll. U.M.I., (3)22 (1967), pp. 368–372.

  6. [6]

    M. Chicco,On a priori inequality concerning elliptic second order partial differential equations of variational type, Matematiche (Catania),26 (1971), pp. 173–182.

  7. [7]

    M. Chicco,Confronto fra due modi di definire le diseguaglianze per le funzioni di H 1 (Θ), Boll. U.M.I., (4)4 (1971), pp. 668–676.

  8. [8]

    N. Dunford -J. Schwartz,Linear operator, vol. I, Interscience, New York, 1958.

  9. [9]

    L. Lions,Quelques méthodes de résolution des problvmes aux limites non linéaires, Dunod, Paris, 1969.

  10. [10]

    L. Lions -G. Stampacchia,Variational inequalities, Comm. Pure Applied Math.,20 (1967), pp. 493–519.

  11. [11]

    U. Mosco,Convergence of Convex Sets and of Solutions of Variational Inequalities Advances in Mathematics,3, no. 4 (1969), pp. 510–585.

  12. [12]

    V. Murthy 3-G. Stampacchia,Boundary value problems for some degenerate elliptic operator, Ann. Mat. Pura e Appl., (4)80 (1968), pp. 1–122.

  13. [13]

    J. Neças,Les methodes directes dans la théorie des equations elliptiques, Edition de l’Academie Tchécoslovaque des Sciences, Pragua, 1967.

  14. [14]

    G. Stampacchia,Equations elliptiques du second ordre à coefficients discontinuous, Séminaire de Mathématique supérieures, Université de Montreal, 4 session, été 1965, Les presses de l’Université de Montreal, 1966.

  15. [15]

    G. Stampacchia,Variational inequalities, N.A.T.O. School Venise (juin 1968), pp. 101–193.

Download references

Author information

Additional information

Entrata in Redazione il 6 giugno 1974.

Lavoro eseguito nell’ambito del « Centro di studi per la Matematica e la Fisica teorica » del C.N.R. presso l’Università di Genova.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bottaro, G. Alcune condizioni sufficienti per l’esistenza e l’unicità della soluzione di una disequazione variazionale non coerciva. Annali di Matematica 106, 187–203 (1975) doi:10.1007/BF02415028

Download citation